# SDR ASAA2025082061083

- Difficulty date: August 20, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485V34AT514
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD RT SIDE LOWER SUPPORT HAS CORROSION AND BARE METAL. GROUNDED - YES. REMOVED AND REMPLACED FWD CARGO AFT BULK HEAD RH SIDE LOWER SUPPORT IAW SRM 51-40-02-0G-0W= 1 O= .071 R= .041 L= 2 D =.030.
